Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 14, NWS Houston/Galveston, TX

May 11, 2015Montgomery County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 11, 2015, 7:41 AM CDT for Montgomery County, Texas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 7:41 AM CDT (12:41 UTC)
Expired
May 11, 2015, 7:59 AM CDT
In force
18 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Montgomery County, TX

The radar

The Houston radar (KHGX), 115 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1889 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1889 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WFUS54 KHGX 111241
TORHGX
TXC339-111315-
/O.NEW.KHGX.TO.W.0014.150511T1241Z-150511T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
741 AM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 815 AM CDT
    
* AT 741 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER WILLIS...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3040 9553 3050 9553 3050 9537 3044 9534
TIME...MOT...LOC 1241Z 264DEG 20KT 3045 9549 

$$
BLOOD
1 follow-up statement
986 
WWUS54 KHGX 111259
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
759 AM CDT MON MAY 11 2015

TXC339-111308-
/O.CAN.KHGX.TO.W.0014.000000T0000Z-150511T1315Z/
MONTGOMERY TX-
759 AM CDT MON MAY 11 2015

...THE TORNADO WARNING FOR NORTH CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED 
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS 
BEEN CANCELLED.

LAT...LON 3040 9553 3050 9553 3050 9537 3044 9534
TIME...MOT...LOC 1256Z 264DEG 20KT 3046 9538 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 11, 4:51 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 11, 4:51 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
451 AM CDT MON MAY 11 2015

.DISCUSSION...
A RAGGED LINE OF CONVECTION WITH EMBEDDED PULSERS IMPACTING THE
FAR NORTHERN COUNTIES...WITH A SECONDARY SOUTHWEST TO NORTHEAST
LINE OF STRONG (TO POSSIBLY SEVERE) STORMS FEEDING INTO THE MAIN
LINE OVER HOUSTON AND TRINITY COUNTIES. MANY OF THESE STRONG STORMS
HAVE NOT QUITE REACHED SEVERE LIMITS...BUT CORES ARE DROPPING
ANYWHERE FROM AN INCH TO NEAR THREE INCHES OF RAIN PER HOUR. THIS
LINE WILL SLOWLY SAG INTO THE CENTRAL CWA...POSSIBLY INTENSIFYING
AND EVOLVING INTO A MORE ORGANIZED QLCS ON THE SOUTHERN TREK INTO
A MORE HUMID AND UNSTABLE AIR MASS.

AS SYNOPTIC FORCING WEAKENS...PER A LIFTING SPEED MAX INTO ARKANSAS
AND UPPER LEVELS BECOME MORE ZONAL IN RESPONSE TO THE UPPER LOW
LIFTING INTO THE NORTHERN PLAINS/GREAT LAKES...THE RESIDENT
ENVIRONMENT WILL BE DRIVEN BY THE MESOSCALE. RAIN AND EMBEDDED
THUNDERSTORMS FORMING JUST AHEAD OF THIS MORNING'S COLD FRONTAL
BOUNDARY (08Z ANALYSIS HAS IT JUST WEST OF THE EDWARDS ESCARPMENT)
WILL PUT OUT OUTFLOW BOUNDARIES THAT WILL ENTER A NEAR 1.8 INCH
PW...UNSTABLE AND MODERATELY SHEARED AIR MASS. LIKELY POPS TO
EXTEND TO THE COAST THIS AFTERNOON...WITH A SHORTWAVE DISTURBANCE
(MOVING INTO THE GULF OF CALIFORNIA FORECAST TO BE OVER US THIS
TIME TOMORROW) INITIATING A GOOD BOUT OF EARLY TUESDAY MORNING
PRECIPITATION. THIS WAVE MAY KICK OFF A SOUTHWESTERN/LOWER RIO
GRANDE MCS THAT MAY TRACK INTO OUR WESTERN CWA THROUGH THE
OVERNIGHT (TUES) HOURS. THIS ROUND HAS A GOOD CHANCE OF
INTRODUCING HEAVY RAINFALL THAT WILL INDUCE REGIONAL FLOODING
CONCERNS.

A SERIES OF DISTURBANCES MOVING UP WITHIN SOUTHWESTERLY
FLOW...ALONG WITH A SHORTWAVE TROUGH PASSING INTO THE SOUTHERN
PLAINS...WILL AID IN PROVIDING LIFT FOR THE REDEVELOPMENT OF RAIN
AND STORMS ALONG RESIDUAL GUST FRONT BOUNDARIES WEDNESDAY AND
THURSDAY. AS OF NOW...IT APPEARS THAT THE HIGHEST RAIN WILL FALL
OVER MORE NORTHERN AND WESTERN COUNTIES. WEEKLY RAINFALL SHOULD
TAKE ON MORE OF A EAST-TO-WEST GRADIENT...1 TO 3 INCHES IN THE
EAST INCREASING TO 5 INCHES OR MORE ALONG THE WESTERN FORECAST
AREA. LINGERING RAIN CHANCES TO CLOSE OUT THE WORK WEEK. THE
REGIONAL ENVIRONMENT WILL REMAIN MOIST AND UNSTABLE ENOUGH TO
SUPPORT CONVECTION PER LIFT PROVIDED BY THESE RIPPLES RIDING UP
AHEAD OF THE NEXT SOUTHERN CALIFORNIA UPPER LOW MOVING INTO THE
FOUR CORNERS REGION NEXT WEEKEND. 31

&&

.MARINE...

WITH THE VERY SLOW APPROACH OF A WEAK FRONT INTO NRN SE TX EARLY
THIS MORNING...WINDS HAVE ALSO BEGUN TO SLOWLY DECREASE OVER THE
BAYS AND NEARSHORE WATERS. WILL KEEP THE SMALL CRAFT ADVISORY IN
PLACE THRU 6AM THEN TRANSITION IT INTO SMALL CRAFT CAUTION FLAGS
ACROSS THE COASTAL WATERS FOR THE BALANCE OF THE MORNING. MODELS
HAVE NOT BEEN IN VERY GOOD AGREEMENT WITH HOW FAR SOUTH THE WEAK
FRONT WILL GO BEFORE IT STALLS. FOR NOW WILL OPT TO KEEP IT OVER
INLAND AREAS...HALTING ITS SWD PROGRESS TO AROUND THE 1-10 CORRI-
DOR (BASED ON THE TIME OF YEAR/LACK OF CONSENSUS THUS FAR). THIS
PATTERN COULD BRIEFLY PRODUCE A SLIGHTLY MORE EASTERLY FLOW LATE
TONIGHT/EARLY TUES OVER THE BAYS/NEARSHORE WATERS. 41

&&

.AVIATION...

SHORT-RANGE MODELS NOT HAVING A GOOD TIME WITH THIS FRONT/ASSOCI-
ATED TSRAS. BUT HAVING SAID THAT...IT DOES LOOK LIKE THIS LATEST
HRRR RUN MAY BE CATCHING ON. BUT IT UNFORTUNATELY BRINGS A GREAT
DEAL OF THIS ACTIVITY INTO SE TX LATER THIS MORNING. WILL LIKELY
KEEP IAH AS THE SOUTHERN MOST POINT FOR THIS LINE WITH THIS NEXT
PACKAGE. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      82  66  77  67  80 /  60  80  70  60  60
HOUSTON (IAH)              85  71  81  69  82 /  60  70  70  40  40
GALVESTON (GLS)            81  75  81  74  79 /  50  60  60  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...31
Hazardous weather outlook, May 11, 6:56 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
656 AM CDT MON MAY 11 2015

TXZ163-164-176>179-195>200-210>213-226-227-121200-
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
656 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF CLUSTERED THUNDERSTORMS WILL TRAIN ACROSS THE CENTRAL
FORECAST AREA TODAY...THIS LINE WILL SLOWLY SAG SOUTHWARD THROUGH
THE AFTERNOON. THE MAIN THREAT WILL BE HEAVY RAIN LEADING TO
FLOODING ISSUES. THERE IS A POTENTIAL FOR AN ISOLATED SEVERE STORM
WITHIN THIS CLUSTERED LINE THAT COULD PRODUCE DAMAGING WIND GUSTS
AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF HARD-TO-TIME DISTURBANCES WILL MOVE OVERHEAD...WITH
STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN ACROSS THE REGION
MONDAY EVENING THROUGH EARLY TUESDAY. ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS COULD AFFECT THE REGION LATE TUESDAY INTO
EARLY WEDNESDAY.

LOCALIZED HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE THROUGH THE
WEEK. SOME LOCATIONS COULD SEE SOME SIGNIFICANT RAINFALL ACCUMULATIONS
BY THURSDAY. HOWEVER...THERE IS CONSIDERABLE UNCERTAINTY REGARDING
THE TIMING AND LOCATION OF THE MOST ACTIVE WEATHER. THIS SITUATION
WILL BE CLOSELY MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED PERIODICALLY THROUGH MID WEEK.

TXZ214-235>238-121200-
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
656 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH THE THREAT IS DIMINISHING DUE TO WEAKENING ONSHORE
WINDS...SLIGHTLY HIGHER THAN NORMAL SURF AND RIP CURRENTS WILL
PERSIST ALONG LOCAL AREA BEACHES. SWIM NEAR A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN CHANCES WILL FURTHER INCREASE SUNDAY NIGHT THROUGH NEXT WEEK
AS MOISTURE LEVELS INCREASE AND A SERIES OF HARD-TO-TIME DISTURBANCES
MOVE OVERHEAD...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS
THE REGION LATE MONDAY INTO EARLY TUESDAY. LOCALIZED HEAVY RAINFALL
AND FLOODING WILL ALSO BE POSSIBLE THROUGH THE WEEK. SOME LOCATIONS
COULD SEE SOME SIGNIFICANT RAINFALL ACCUMULATIONS BY THE END OF
NEXT WEEK. HOWEVER...THERE IS CONSIDERABLE UNCERTAINTY REGARDING
THE TIMING AND LOCATION OF THE MOST ACTIVE WEATHER. THIS SITUATION
WILL BE CLOSELY MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED DURING THE WORK WEEK.

In the hours before

Special weather statement, May 11, 5:02 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
502 AM CDT MON MAY 11 2015

TXZ164-177-178-111045-
TRINITY TX-SAN JACINTO TX-WALKER TX-
502 AM CDT MON MAY 11 2015

...SPECIAL WEATHER STATEMENT...

AT 502 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
RIVERSIDE...OR 8 MILES NORTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT
35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN HUNTSVILLE...TRINITY...GROVETON...RIVERSIDE...SEBASTOPOL
AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3064 9545 3077 9561 3108 9516 3097 9505
TIME...MOT...LOC 1002Z 233DEG 31KT 3078 9544
Special weather statement, May 11, 5:59 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
559 AM CDT MON MAY 11 2015

TXZ164-178-179-111145-
TRINITY TX-SAN JACINTO TX-POLK TX-
559 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...SOUTHEASTERN
TRINITY AND NORTH CENTRAL SAN JACINTO COUNTIES UNTIL 645 AM CDT...

AT 558 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ONALASKA...OR 17 MILES NORTHWEST OF LIVINGSTON...MOVING NORTHEAST AT
40 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ONALASKA...CORRIGAN AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3076 9515 3090 9527 3120 9486 3118 9485
      3116 9485 3115 9486 3113 9480 3111 9475
      3111 9472 3109 9466 3109 9462 3107 9459
TIME...MOT...LOC 1058Z 233DEG 41KT 3088 9514
Local storm report, May 11, 6:06 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
606 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HEAVY RAIN       9 WNW GROVETON          31.12N  95.26W
05/11/2015  E6.00 INCH       TRINITY            TX   LAW ENFORCEMENT

            HEAVY RAIN REPORTED OVER NORTHERN TRINITY COUNTY IN THE
            TOWN OF FRIDAY. WATER REPORTED OVER ROADWAYS IN THE DAVY
            CROCKETT NATIONAL FOREST.

&&

EVENT NUMBER HGX1500193

BLOOD
Local storm report, May 11, 6:16 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
616 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     FLASH FLOOD      7 NNW POINT BLANK       30.84N  95.25W
05/11/2015                   SAN JACINTO        TX   LAW ENFORCEMENT

            WATER OVER 980 NORTH ALONG THE TRINITY RIVER. ROAD IS
            PASSABLE.

&&

EVENT NUMBER HGX1500194

BLOOD
Special weather statement, May 11, 7:22 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
722 AM CDT MON MAY 11 2015

TXZ179-111300-
POLK TX-
722 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POLK COUNTY UNTIL
800 AM CDT...

AT 722 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALABAMA-COUSHATTA RESERVATION...OR 9 MILES SOUTH OF CHESTER...MOVING
NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEVEN OAKS...ALABAMA-COUSHATTA RESERVATION AND LEGGETT.

LAT...LON 3067 9482 3084 9490 3095 9464 3074 9459
TIME...MOT...LOC 1222Z 244DEG 38KT 3080 9466
Special weather statement, May 11, 7:31 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
731 AM CDT MON MAY 11 2015

TXZ177-178-199-111315-
SAN JACINTO TX-WALKER TX-MONTGOMERY TX-
731 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
SOUTHWESTERN SAN JACINTO AND CENTRAL MONTGOMERY COUNTIES UNTIL 815 AM
CDT...

AT 731 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE CONROE DAM...OR NEAR WILLIS...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONROE...WILLIS...PANORAMA VILLAGE...CUT AND SHOOT AND LAKE CONROE
DAM.

LAT...LON 3030 9568 3050 9565 3051 9519 3022 9521
TIME...MOT...LOC 1231Z 274DEG 21KT 3040 9556

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:54 PM CDTSpecial Weather StatementHGXHouston21 min
May 11, 1:56 AM CDTSpecial Weather StatementHGXHouston34 min
May 11, 2:24 AM CDTSpecial Weather StatementHGXBurleson36 min
May 11, 2:53 AM CDTSpecial Weather StatementHGXMadison52 min
May 11, 3:39 AM CDTSpecial Weather StatementHGXTrinity51 min
May 11, 3:42 AM CDTSpecial Weather StatementHGXTrinity48 min
May 11, 3:46 AM CDTSpecial Weather StatementHGXHouston44 min
May 11, 4:08 AM CDTSpecial Weather StatementHGXMadison37 min
May 11, 4:38 AM CDTSpecial Weather StatementHGXTrinity52 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningHGXTrinity32 min
May 11, 5:02 AM CDTSpecial Weather StatementHGXWalker43 min
May 11, 5:57 AM CDTAreal Flood AdvisoryHGXPolk, San Jacinto, Trinity, Walker3 hr
May 11, 5:59 AM CDTSpecial Weather StatementHGXPolk46 min
May 11, 6:28 AM CDTSevere Thunderstorm WarningHGXPolk32 min
May 11, 6:34 AM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker26 min
May 11, 6:43 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Montgomery, San Jacinto, Trinity and 2 more3 hr
May 11, 7:22 AM CDTSpecial Weather StatementHGXPolk38 min
May 11, 7:31 AM CDTSpecial Weather StatementHGXMontgomery44 min
May 11, 8:06 AM CDTFlash Flood WarningHGXGrimes, Montgomery, Polk, San Jacinto, Trinity, Walker and 1 more114 min
May 11, 9:34 AM CDTAreal Flood AdvisoryHGXWashington3 hr
May 11, 9:59 AM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Montgomery, Waller and 1 more2 hr
May 11, 10:03 AM CDTFlash Flood WarningHGXPolk, San Jacinto, Trinity, Walker117 min
May 11, 10:52 AM CDTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more24 hr
May 11, 11:06 AM CDTSpecial Weather StatementHGXMontgomery24 min
May 11, 12:43 PM CDTAreal Flood AdvisoryHGXHarris2 hr
May 11, 1:41 PM CDTSevere Thunderstorm WarningHGXColorado49 min
May 11, 1:52 PM CDTAreal Flood AdvisoryHGXColorado113 min
May 11, 2:24 PM CDTFlash Flood WarningHGXColorado81 min
May 11, 3:03 PM CDTRiver Flood WarningHGXBurleson, Lee65 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.